| Catalog Number |
11610341 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.It was reported that bd secondary set was leaking.The following information was received by the initial reporter with the following verbatim.It was reported by the customer that a couple drops of liquid on the floor.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
Investigation results: due to no sample being received, an investigation could not be performed, and a root cause could not be determined.No product will be returned per customer.No investigation was performed.